# SDR WRLA20100422353

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 93,834 hours, 19,995 cycles
- Engine: Ge CF650C2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA70511
- Condition: Corroded
- Location: Ctr Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DELTA N/R 93 CENTER LINE LANDING GEAR LT ATTACH FITTING CENTER BORE PITTED IN FITTING.  REWORK CTR LANDING GEAR LT TRUNNION FITTING IAW DELTA ERA  481717-14.
